Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 413, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2006, 6:33 PM CDT for Oktibbeha County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2006, 6:33 PM CDT (23:33 UTC)
- Expired
- Jul 19, 2006, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 192333 SVRJAN MSC105-200015- /O.NEW.KJAN.SV.W.0413.060719T2333Z-060720T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 633 PM CDT WED JUL 19 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI THIS INCLUDES THE CITY OF STARKVILLE * UNTIL 715 PM CDT * AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF STARKVILLE...AND MOVING SOUTHWEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTHWEST OF STURGIS BY 715 PM CDT HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3355 8870 3357 8907 3329 8909 3328 8867 $$ GARRETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:15 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 19, 3:15 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT WED JUL 19 2006
.DISCUSSION...ACTIVE AFTERNOON ONGOING AS ANTICIPATED. THE WORST OF
THE ACTIVITY WILL CONTINUE ALONG AND SOUTH OF I-20 AS BOUNDARIES
COLLIDE. THE REAL UNTAPPED AREA IS ALONG AND W OF THE MS RIVER AND
THAT AREA WILL GET THEIR TURN BEFORE THE NIGHT IS OUT AS BOUNDARIES
ARE HEADING THAT WAY ALONG WITH STORM PROPAGATION. HAIL...SIG WIND
GUSTS AND TONS OF LIGHTING WILL CONTINUE TO BE THE MAIN CONCERN
THROUGH 7-8 PM.
AS FAR HEAT ADV GOES...WILL JUST LET IT RIDE AS IT WILL EXPIRE AT 7
PM. THU WILL BE ANOTHER HOT DAY WITH SIMILAR TYPE HIGH TEMPS THAT WE
HAVE BEEN SEEING. THE BIG DIFFERENCE ON THU FROM TODAY IS THAT WE
SHOULD MIX DOWN SOME DRIER AIR AND THE SFC DEWPTS WILL FALL TO 67-69
DEGREES WHICH WILL KEEP HEAT INDEX VALUES BETWEEN 100-105. THIS WILL
FALL SHORT OF ADV CRITERIA AND WILL NOT EXTEND INTO THU.
ON THU...CONVECTION SHOULD BE SUBSTANTIALLY LESS THAN TODAY AS THERE
WILL BE LESS INSTABILITY AND LESS FAVORABLE LIFT. TO START...MID
LEVEL TEMPS WILL BE A TAD WARMER AND THE UPPER JET WILL DIRECTLY
OVER THE CWA WHICH IS UNFAVORABLE. GUIDANCE POPS ARE RATHER LOW AND
WILL FOLLOW. THE NEXT ISSUE WILL BE HOW HOT WILL THE AREA GET ON
THU. FOLLOWING PERSISTENCE...WILL CONTINUE WITH THE N HALF 97-101
AND S HALF 95-98. AS MENTIONED ABOVE...LOWER RH VALUES WILL RESULT
IN SLIGHTLY LOWER HEAT INDEX VALUES AND NO ADV IS EXPECTED. /CME/
FRIDAY THROUGH WEDNESDAY...ON FRIDAY THE GFS/EURO AND THE NAM
INDICATE THAT THE RIDGE OVER THE PLAINS WILL BEGIN TO LOSE ITS GRIP
OVER THE ARKLAMISS AS IT BEGINS TO SHIFT WEST THE TROUGH SWINGING
DOWN OVER THE OHIO VALLEY DEEPENS OVER THE EAST. THE LATEST RUN OF
THE GFS IS A LITTLE FASTER WITH THE BOUNDARY ON SATURDAY...BUT THERE
COULD BE SOME FEEDBACK ISSUES. THE NAM IS A LITTLE SLOWER WITH THE
FRONT...BUT IT SHOULD PUSH THROUGH THE AREA DURING THE AFTERNOON
HOURS. PWATS WILL BE ABOVE 2 INCHES ACROSS MOST OF THE AREA AND WITH
THE FOCUS OF THE BOUNDARY...SATURDAY CONTINUES TO LOOK LIKE THE BEST
CHANCE OF WIDESPREAD RAINS WE HAVE HAD IN A WHILE. THE SEVERE
POTENTIAL FOR SATURDAY LOOKS A LITTLE LOWER THAN PREVIOUS RUNS WITH
SBCAPES OF LESS THAN A 1000 J/KG...MID LEVEL LAPSE RATES OF NEAR 5.5
C/KM AND A K-INDEX OF NEAR 35. WENT SLIGHTLY ABOVE POP GUIDANCE NEAR
THE I-2O CORRIDOR OVER CENTRAL MISSISSIPPI WERE THE BEST POTENTIAL
FOR RAIN LOOKS...BUT WENT WITH ELSEWHERE FOR SATURDAY. ALSO WENT
ABOVE GUIDANCE FOR THE SOUTH IN THE EVENING AS THE FRONT PUSHES
SOUTH INTO SOUTHERN MISSISSIPPI DURING THE EVENING.
THE LATEST COUPLE OF GFS RUNS PUSH THE BOUNDARY TO THE SOUTH OF THE
AREA AND BRING IN MUCH DRYER AIR. BY SUNDAY A SURFACE HIGH/RIDGE
LOCATED OVER THE OHIO VALLEY WILL BEGIN TO BUILD ACROSS THE
ARKLAMISS AND THIS SHOULD HOLD THROUGH MONDAY. THE HIGH WILL SHIFT
TO THE EAST COAST ON TUESDAY AND ONCE AGAIN THE AREA WILL BEGIN TO
HAVE MORE SOUTHEASTERLY FLOW WITH PWATS ABOVE 2 INCHES ACROSS MOST
OF THE AREA.
WITH THE DRYER SOLUTION OF THE GFS WILL CUT BELOW 00Z GUIDANCE AND
GO WITH 12Z GUIDANCE WHICH IS MUCH DRYER FOR SUNDAY THROUGH MONDAY
NIGHT...BUT WENT WITH 00Z GUIDANCE FROM TUESDAY INTO WEDNESDAY.
AS FAR AS TEMPERATURES GO GUIDANCE HAS PERSISTENTLY BEEN TO LOW FOR
HIGHS ACROSS THE ARKLAMISS AND THIS TREND LOOKS TO HAVE CONTINUED.
850MB TEMPERATURES LOOK TO REMAIN IN THE LOW 20S ACROSS THE AREA AND
THIS TRANSLATES TO THE UPPER 90S AT LEAST THROUGH FRIDAY...SO WILL
CONTINUE TO INCREASE WELL ABOVE GUIDANCE FOR AFTERNOON HIGHS THROUGH
FRIDAY. WILL STICK A LITTLE CLOSER TO GUIDANCE FOR THE REMAINDER OF
THE PERIOD...BUT WILL STILL CONTINUE TO INCREASE A GENERAL 1 TO 2
DEGREES. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 99 73 99 / 21 16 7 15
MERIDIAN 72 100 73 99 / 37 24 6 12
VICKSBURG 73 99 73 99 / 18 7 5 15
HATTIESBURG 74 98 73 95 / 25 31 16 29
NATCHEZ 74 95 74 95 / 21 24 9 34
GREENVILLE 73 101 74 100 / 10 5 4 11
GREENWOOD 73 100 74 100 / 10 5 5 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ025.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-ARZ075.
&&
SHORT TERM: CME
LONG TERM: 15Hazardous weather outlook, Jul 19, 9:01 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 901 AM CDT WED JUL 19 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201401- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 901 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY WITH A BIT MORE COVERAGE THAN YESTERDAY. THIS WILL RESULT IN SCATTERED SEVERE STORMS GENERALLY SOUTH AND WEST OF A LINE FROM VICKSBURG TO RALEIGH TO COLLINS. ELSEWHERE...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THE MAIN RISK FROM THESE STORMS WILL BE DEADLY LIGHTING...SMALL HAIL AND DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. MOST OF THE ACTIVITY WILL OCCUR BETWEEN 1 AND 8 PM WITH THE STORMS GENERALLY MOVING TO THE SOUTHWEST. THE MAIN CULPRIT IN THIS INCREASED SEVERE ACTIVITY WILL BE THE COMBINATION OF VERY HOT SURFACE CONDITIONS...INCREASING LOW LEVEL MOISTURE AND COOLER TEMPERATURES ALOFT. THIS IS LEADING TO STEEP LAPSE RATES AND HIGH LEVELS OF INSTABILITY. THE DISTURBANCE THAT WILL HELP TRIGGER THE AFTERNOON STORMS WILL BE QUITE POTENT FOR THIS TIME OF YEAR AND WILL BRING WITH IT FASTER WINDS ALOFT WHICH WILL HELP ORGANIZE THE STORMS AND ALLOW THEM TO BECOME STRONGER THAN USUAL. ...SEASONAL THREATS... EXPECT HEAT INDEX VALUES TO RANGE FROM 103 TO 108 DEGREES TODAY ACROSS THE ENTIRE ARKLAMISS REGION. DUE TO THIS...A HEAT ADVISORY HAS BEEN ISSUED FOR WEDNESDAY. A HEAT INDEX OF 105 IS THE VALUE WHERE THE BODY CAN BEGIN TO SUCCUMB TO HEAT-RELATED HEALTH PROBLEMS. PERSONS VENTURING OUTDOORS SHOULD TAKE PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...DAYS TWO AND THREE...THURSDAY AND FRIDAY... THE HOT CONDITIONS WILL PERSIST THROUGH FRIDAY WITH THE AREA REACHING 96 TO 100 DEGREES EACH DAY. PLENTY OF HEAT COMBINED WITH THE RELATIVE HUMIDITIES WILL LEAD TO HEAT INDEX VALUES FROM 100 TO 107. IF THESE CONDITIONS HOLD...HEAT ADVISORIES WILL LIKELY BE EXTENDED FOR SOME LOCATIONS UNTIL THE WEEKEND. ...DAYS FOUR THROUGH SEVEN...SATURDAY THROUGH TUESDAY... A MOIST UNSTABLE AIRMASS WILL BE IN PLACE SATURDAY AS A FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE PLOW SOUTH EASTWARD INTO THE REGION SETTING OFF SCATTERED THUNDERSTORMS. A FEW OF THESE STORMS WILL BE ON THE STRONG TO SEVERE SIDE DEPENDING ON THE EXACT TIMING AND POSITION OF THE FRONT. THE FRONT SHOULD SETTLE NEAR THE GULF COAST BY EARLY NEXT WEEK. CHECK LATER FORECASTS FOR ADDITIONAL INFORMATION ON THE SEVERE POTENTIAL. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED FOR TODAY OR AT SOME POINT ON SATURDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 19, 5:10 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 5 W RALEIGH 32.03N 89.61W
07/19/2006 SMITH MS EMERGENCY MNGR
A FEW TREES DOWN ON HWY 18.
&&
BYRDLocal storm report, Jul 19, 5:18 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 NW RALEIGH 32.04N 89.54W
07/19/2006 E0.75 INCH SMITH MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED JUST NORTHWEST OF CITY.
0300 PM TSTM WND DMG POLKVILLE 32.19N 89.69W
07/19/2006 SMITH MS EMERGENCY MNGR
A FEW TREES DOWN AROUND THE CITY. POWER IS OUT.
0350 PM TSTM WND DMG 2 S PETAL 31.32N 89.25W
07/19/2006 FORREST MS EMERGENCY MNGR
SEVERAL TREES DOWN 2 MILES SOUTH OF PETAL.
0350 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
07/19/2006 ADAMS MS EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN AROUND THE CITY OF NATCHEZ. TREE
FELL ON A CAR AND ANOTHER FELL ON A HOUSE. NO INJURIES.
SEVERAL TREES REPORTED BLOWN DOWN ACROSS ADAMS CO.
&&
BYRDLocal storm report, Jul 19, 5:27 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG PETAL 31.34N 89.25W
07/19/2006 FORREST MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
0441 PM HAIL HATTIESBURG 31.31N 89.31W
07/19/2006 E0.75 INCH FORREST MS EMERGENCY MNGR
PENNY SIZE HAIL COVERING THE GROUND ON JAMES ST IN
DOWNTOWN HATTIESBURG.
0441 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/19/2006 FORREST MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND THE CITY.
&&
BYRDLocal storm report, Jul 19, 5:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG MENDENHALL 31.96N 89.87W
07/19/2006 SIMPSON MS EMERGENCY MNGR
A FEW TREES DOWN AROUND MENDENHALL.
0515 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
07/19/2006 FRANKLIN LA EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOMES...NUMEROUS TREES AND
POWERLINES DOWN PARISH WIDE.
0335 PM TSTM WND DMG 3 E SALLIS 33.02N 89.71W
07/19/2006 ATTALA MS EMERGENCY MNGR
A FEW TREES DOWN AND A DESTROYED FENCE IN MCADAMS.
&&
BYRDLocal storm report, Jul 19, 5:42 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG HARRISONBURG 31.77N 91.82W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN AROUND THE CITY.
&&
BYRDLocal storm report, Jul 19, 6:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM LIGHTNING 6 S PELAHATCHIE 32.23N 89.80W
07/19/2006 RANKIN MS NWS EMPLOYEE
2 COWS STRUCK BY LIGHTNING AND KILLED.
0515 PM TSTM WND DMG MONTEREY 31.45N 91.72W
07/19/2006 CATAHOULA LA EMERGENCY MNGR
A FEW TREES DOWN AROUND THE CITY.
0600 PM TSTM WND DMG 3 S CLAYTON 31.68N 91.54W
07/19/2006 CONCORDIA LA EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN CLAYTON AND FERRIDAY.
0600 PM TSTM WND DMG 10 SW MANGHAM 32.20N 91.90W
07/19/2006 RICHLAND LA EMERGENCY MNGR
A FEW TREES DOWN PLUS ONE LARGE TREE DOWN ACROSS ROUTE
561 NEAR THE INTERSECTION OF 561 AND WHEELER BEND RD.
0620 PM FLASH FLOOD DOWNTOWN JACKSON 32.30N 90.19W
07/19/2006 HINDS MS EMERGENCY MNGR
FLASH FLOODING IN DOWNTOWN JACKSON.
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 34 min |
| Jul 19, 1:03 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 27 min |
| Jul 19, 1:05 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 25 min |
| Jul 19, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 30 min |
| Jul 19, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 27 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 24 min |
| Jul 19, 1:24 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 36 min |
| Jul 19, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 47 min |
| Jul 19, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 44 min |
| Jul 19, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 40 min |
| Jul 19, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 47 min |
| Jul 19, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 36 min |
| Jul 19, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 46 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 51 min |
| Jul 19, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 43 min |
| Jul 19, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 49 min |
| Jul 19, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 47 min |
| Jul 19, 2:49 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Jul 19, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 26 min |
| Jul 19, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| Jul 19, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jul 19, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 31 min |
| Jul 19, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 35 min |
| Jul 19, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 40 min |
| Jul 19, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 27 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
| Jul 19, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 42 min |
| Jul 19, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 37 min |
| Jul 19, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 45 min |
| Jul 19, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 16 min |
| Jul 19, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 33 min |
| Jul 19, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 27 min |
| Jul 19, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 49 min |
| Jul 19, 6:21 PM CDT | Flash Flood Warning | JAN | Hinds | 114 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.